# SDR SWIA202266170

- Difficulty date: June 9, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 44,194 hours, 37,684 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Part number: 601R145605
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB FLAP VANE SUPPORT FITTING TANG AT FLS296 HAS EXCESSIVE WEAR.     (C-CHECK RO 7/26/2022)    REPAIRED LH OB FLAP VANE SUPPORT FITTING IAW REO BOMBARDIER 601R-57-53-195 REV-F DATE 2017-12-19. AND REO 601R-57-53-016 REV-NC DATED: 96-09-20. COMPLETED SKYCARD 51-900-1003-SKY AND COMPLETED M-337 FORM ATTACHTED. NO WEIGHT CHANGE NOTED. REFERENCE SKYCARD AND CONTINUE CARD FOR WORK PERFORMED.
